# SDR SWAA2021051170721

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 24,326 hours, 10,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Displaced
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR SLIDE MANUAL INFLATION HANDLE SHOWING. REPOSITION R1 SLIDE PER MT # 7256106.
